Une mesure de la déviation quadratique d'estimateurs non paramétriques
Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 1, p. 37-66
@article{AIHPB_1986__22_1_37_0,
     author = {Doukhan, Paul and Le\'on, Jos\'e Rafael and Portal, F.},
     title = {Une mesure de la d\'eviation quadratique d'estimateurs non param\'etriques},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {1},
     year = {1986},
     pages = {37-66},
     zbl = {0599.62043},
     mrnumber = {838372},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1986__22_1_37_0}
}
Doukhan, P.; Leon, J.; Portal, F. Une mesure de la déviation quadratique d'estimateurs non paramétriques. Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 1, pp. 37-66. http://www.numdam.org/item/AIHPB_1986__22_1_37_0/

[1] J. Bretagnolle, C. Huber, Estimation des densités : risques minimaux. Z. W., t. 47, 1979, p. 119-137. | MR 523165 | Zbl 0413.62024

[2] N.N. Cencov, Evaluations of unknown distribution density from observation. Soviet. Math., t. 3, 1962, p. 1559-1562. | Zbl 0133.11801

[3] G. Collomb, Thèse. Université Paul Sabatier, Toulouse, 1976.

[4] G. Collomb, P. Doukhan, C. R. A. S. Série I, t. 296, 1983, p. 859-862. | MR 712758 | Zbl 0529.62037

[5] M. Csörgö, P. Revesz, Strong approximations in Probability and Statistics, 1981, Academic Press. | MR 666546 | Zbl 0539.60029

[6] H. Dehling, Limit theorems for sums of weakly dependant Banach space valued random variables. Z. W., t. 63, 1983, p. 393-432. | MR 705631 | Zbl 0496.60004

[7] P. Doukhan, Simulations in the first order autogression process. Specifying Statistical Models. Lecture Notes in Statistics, t. 16, 1983, p. 50-68, Spinger-Verlag. | Zbl 0503.62085

[8] P. Doukhan, J. León and F. Portal, C. R. A. S. Série I., 1984.

[9] P. Doukhan, J. León and F. Portal, Calcul de la vitesse de convergence dans le théorème central limite, vis-à-vis des distances de Levy, Dudley et Prohorov, dans le cas de variables aléatoires dépendantes (Probability and Mathematical Statistics, Vol. 6, Fasc. 1), 1985. | Zbl 0607.60019

[10] P. Doukhan, J. León and F. Portal, Applications Statistiques des principes d'Invariance dans un cadre mélangeant, 1984 (à paraître).

[11] P. Doukhan, F. Portal, C. R. A. S. Série I, t. 297, 1983, p. 129-132. | MR 720925 | Zbl 0544.62022

[12] T. Gasser and H.G. Muller, Kernel estimations of regression functions, Smoothing technics for curve estimation. Lecture Notes in Mathematics, t. 757, 1979, p. 23-68, Springer-Verlag. | MR 564251 | Zbl 0418.62033

[13] W. Greblicki, D. Rutowska and L. Rutowski, An orthogonal series estimate of time varying regression. Ann. Inst. Stat. Math. A, t. 35, 1983, p. 215-228. | MR 716032 | Zbl 0536.62072

[14] J. Kuelbs and T. Kurtz, Berry Essen estimates in Hilbert space an application to L. I. L. Ann. Prob., t. 2, 1974, p. 387-407. | MR 362427 | Zbl 0298.60017

[15] J. León, Asymptotic behaviour of the quadratic deviation of multivariante density estimates. Ann. Inst. Henry Poincaré B, t. 19, 1983, p. 297-309. | Numdam | MR 725562 | Zbl 0527.62046

[16] E.J. Parzen, On estimation of a Probability Density and Mode. Ann. Math., t. 35, 1962, p. 1065-1076. | Zbl 0116.11302

[17] M. Reed and B. Simon, Methods of modern Mathematical Physics, t. III, 1970, Academic Press. | Zbl 0405.47007

[18] M. Rosenblatt, A quadratic measure of deviation of two dimensional density estimates and a test of independence. Ann. of Stat., t. 3, 1975, p. 1-14. | MR 428579 | Zbl 0325.62030

[19] G. Sansone, Orthogonal functions, Interscience Publisher Inc., New York, 1959. | MR 103368 | Zbl 0084.06106

[20] S.C. Schwartz, Estimation of a probability density by an orthogonal serie. Ann. Math. Stat., t. 38, 1967, p. 1261-1265. | MR 221638 | Zbl 0157.47904

[21] G. Szegö, Orthogonal Polynomials. Amer. Math. Soc. Coll. Publ., t. 23, 1959. | MR 106295 | Zbl 0089.27501

[22] H. Takahata, L∞-bound for asymptotic normality of weakly dependent summands using Stein's result. Ann. Prob., t. 9, 1981, p. 676. | MR 624695 | Zbl 0465.60033